Phentermine substitute

Common Questions and Answers about Phentermine substitute

phentermine

Can someone tell me where I can get phentermine 37.5 that is not generic? I took them a few years back and had great success. I do not have the extra income to hand to the doctors to write me a prescription. Every time I try to find it online I get redirected to a generic brand or sites trying to sell it for $200-$300. Please help if you have any information I would appreciate it sooooooooooooooo much.
Does anyone know where I can get the Phentermine shots in Katy, Texas? Thanks!
I live in Reno NV and I used to take Phentermine back when it was legal. I would like to use it again, but I am having a difficult time finding someone to perscribe it for me in this area. Does anyone know where I can go for a perscription for it? If so please email me at ***@****. Thanks!
How much phentermine is too much? I took 8 (37.5) today all spaced out about 2 per 6 hours. I can't sleep and I am really thirsty but that seems to be about it. I just don't want to overdose.
Hi, I am currently taking 60mg of Cymbalta. I would like to try Duromine (Phentermine) just wondering if anyone has tried these two drugs together and if they have had any serious or any side effects or issues at all?
Hi, I am currently taking 60mg of Cymbalta. I would like to try Duromine (Phentermine) just wondering if anyone has tried these two drugs together and if they have had any serious or any side effects or issues at all?
//www.mydietsolutions.com/b12.php Oh and dont confuse the prescription drug Phentermine with the herbal substitute Phentremine...Most doctors will give you the Phentermine at 30mg or more to start you off with the B-12...they may also give you multi-vitamins... My doctor is in Maryland...so I commute...I live in NJ...I wish I could find a doctor here...
It is an appetite suppressant and is recommended to be taken at a few weeks at a time. Side effects increase as the doses increase and with time. The effects of the drug, weight lose decrease after stopping it. You should be under Doctor’s care with any diet pills. Instead of diet pills, suggest increase your physical activity, which will help with weight loss. Walking is the easiest form of exercise. Try to walk for 20-30 minutes.
Wasn't expect to live over night, weight went from 289 to 220 now I see the weight coming back and i work out an hr a day and i'm @ 244 how would Phentermine affect me.
I started phentermine 37.5mg around 4/25, and about 2 weeks later I added 5-HTP, B-12 spots, and CLA Tonalin. So far I've lost about 14lbs and lost a few inches, but I haven't seen the scale move in over a week and I'm getting discouraged. I know Phen can start to lose its effectiveness after a few weeks, so I decided today to take a few day break even though it is still suppressing my appetite, I figure it has to factor in on the sluggish scale.
Followup with your personal physician is essential. This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case. Kevin, M.D.
Hi.. Pocha. I am the same way with phentermine. I take the same. They are not as strong as they used to be. I took them 3-4 yrs ago and had crazy energy and no appetite! I too get irritated and just a "blah" feeling. I hope it gets better... I also do the HCG shots.
I just started taking phentermine 37·5 'S today . I had a fraction back in 2000 after having my daughter . I managed to lose most of the weight and started to feel better about my self. Then I went through a divorce, the death of my fiance to and gained some weight back but not enough to cause me any concern, In December of 2010 I underwent spinal surgery which left me in so much pain I could barely walk .
I do the liop b sots with the b12 shots 2ce a week as well but i also takea fat burner(1 a day) Phentermine(2 a day) Duicap pills(1 a day)and lipo bc pills(3 a day) i know it sounds like a lot now that i am listing them but i thhinkthey help tremendously. the phentermine is an appetite suppresant and i have to remind myself to eat throughout the day. The lipobc pills are made of alot of the same that is in the shot,but they help keep it in your system on times you are not getting the shot.
See how you can change your lifestyle to incorporate exercise. Hope this helps. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Did you ask your doctor about taking Phen with your BB? Ask your doctor or pharmacist.. I would never take any type of amphetamine with an arrhythmia; all kinds of things could happen. I think that's what started my major problems with my NSVT runs that made my heart stop.
Hi! Phentermine is a prescription drug that works by decreasing your appetite. The moment you stop taking it, your appetite will return. This is given at the start of a weight loss program for the morbidly obese. This is not recommended for someone trying to lose a few kilos. Also the drug has lot of side effects so cannot be taken for long. It is usually given in initial stages to lower your portion size and start you on path of healthy eating.
They put me on phentermine also. I was wondering if anyone was getting side effects from the phentermine. Yesterday, my hands started shaking and I could not stop them and I felt very lightheaded and a little nauseated. They make me feel no hunger whatsoever and then when you realize it is time to eat it is too late. Any suggestions on how to continue taking them for the weight loss but where I do not get so shaky. I did eat, but not sure what to eat to calm the phentermine down a little.
There are no other side effects and it not visiable in the urine. Can this be caused by the drug Phentermine? What are the most common reasons for this, and should I be concerned?
I have contiually gained weight over the past year - year and a half. My endo put me on phentermine and despite the very low caloric intake (was not a big eater or snacker to begin with...don't think endo believed me - only been seeing him for about 9 months) I did not lose any weight...not even one pound. Was on phen for 4 weeks - I am no longer taking it.
In addition, yes, there are medications like phentermine which can be prescribed by your doctor to initially reduce your appetite. The drug cannot be taken for long, but it can be given to help you adapt to a better and healthier lifestyle. It visibly reduces your appetite while you attempt to reduce portion size and adapt healthier eating habits. You also need to incorporate some exercise into your lifestyle. Please discuss with your doctor. Take care!
Hi everyone. I'm glad I found this site, so I don't feel so alone in what I'm going through. Basically, several weeks ago, I was hospitalized with a severe kidney infection/kidney stones. While there, I was put on a continuous drip of Tramadol and Dilaudid. This went on for roughly 11 days. I was then released from the hospital, but no one even warned me that I might have withdrawl. About a week later, I had a complete emotional breakdown.
I do not want any additional caffeine because I am taking Phentermine so that gets rid of tea. Besides water does anyone know of anything to drink with some flavor? Any suggestions would be great.
medical supervision when taking phentermine or other prescribed meds for weight loss. However, I'd also like to say that phentermine has been around a LONG time...its pretty much tried & true. It works and the side effects are well known. Some of the OTC and herbal type weight loss concoctions can be far more dangerous actually. There has been no FDA testing etc ever done...hence the problems like Metabolife etc.
He prescribed phentermine, a water pill, and mulivitamin. The diet is 1200 calories with only 2 servings of carbs a day. that is going to be hard. So I'm a work right now (shh) and i took the phentermine for the first time. My face feels a little numb and I get tingles running up my neck and back of my head sometimes. I'm a little concerned, I'll probably call the dr Monday and see if this is normal. Other than that I feel great, I have a lot of energy and no hunger whats so ever.
Yes the Special K diet does work. If you dont like Special K, you can always substitute a low calorie cereal. I found the trick to eat a lot of LOW calorie cereal that fills you up (ie Special K or Mini wheats). Adding fruit spices each bowl up differently. Drink lots of water. Once you start drinking all your water, you stop retaining as much, and you lose a couple pounds of water weight, which can be great to get you motivated.
Is it possible that i have had some underlying auto-immune condition that only significantly manifested itself upon severe stress? I used to take phentermine for weight loss...could that be related? What about other stimulants--I often have to work for more than 48 hours straight and have tried just about everything to stay awake and focused during those times--could they have contributed to this? Also, what tests should I consider having done to figure this all out?
I was told to let the protein shakes substitute for a meal. You've had 3 protein shakes total for 1 day. My protein shakes are 220 calories. What about yours? It seems as though you are getting less than 1200 calories. 4lbs in a week isn't bad.
MedHelp Health Answers